# SDR 39LA2013072400074

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N606AR
- Make and model: Casa C212CD
- Aircraft serial: 304
- Aircraft time: 19,582 hours, 27,894 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 200
- Part time: 19,582 hours, 27,894 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EDDY CURRENT INSPECTION, SUPPLEMENTAL INSPECTION DOCUMENT 20,000 /2,800 FLIGHT SUPPLEMENTAL INSPECTION OF HORIZONTAL STABILIZER, FOUND THAT LT HORIZONTAL STABILIZER UPPER AAFT ATTACH FITTING HAS CORROSION AND CRACK INDICATION AROUND MOUNT BUSHING FORWARD FACE.  REPLACED STABILIZER FITTING PN 212-A0468-0001 WITH NEW FITTING IAW EO2012032-309 AND EO2012032-424, AND AIRLIFT DWG NR 2012032-2037, SUPPORTED BY FAA FORM 8110-3 DATED 31 MAY 2013.
